Pacific Journal of Mathematics

Linear transformations on symmetric spaces.

M. H. Lim

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 499-505.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910984

Mathematical Reviews number (MathSciNet)
MR0393089

Zentralblatt MATH identifier
0312.15015

Subjects
Primary: 15A69: Multilinear algebra, tensor products

Citation

Lim, M. H. Linear transformations on symmetric spaces. Pacific J. Math. 55 (1974), no. 2, 499--505. https://projecteuclid.org/euclid.pjm/1102910984


Export citation

References

  • [1] H. Boerner, Representationsof Groups, North-Holland, Amsterdam, 1963.
  • [2] L. J. Cummings, Decomposable symmetrictensors, Pacific J. Math., 35 (1970), 65-77. 3.1Transformationsof symmetrictensors,Pacific J. Math., 42 (1972), 603-613.
  • [4] S. Lang, Algebra, Addison-Wesley, Reading, Mass., 1965.